# SDR UPS02238555

- Difficulty date: May 22, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION BETWEEN SKIN & INTERNAL DOUBLER AT BS 1180 BETWEEN S10L & 9L.  REPAIR CARRIED OUT IAW SRM 51-10-6 & 53-30-3, DAMAGE CUT OUT IAW 51- 10-6.  REPAIRED IAW 51-10-2 AND 53-30-3 FIG 1 STEP 4.
